KKM maps and variational inequalities
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 5 (1978) no. 4, p. 679-682
@article{ASNSP_1978_4_5_4_679_0,
     author = {Dugundji, J. and Granas, Andrzej},
     title = {KKM maps and variational inequalities},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 5},
     number = {4},
     year = {1978},
     pages = {679-682},
     zbl = {0396.47037},
     mrnumber = {519889},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1978_4_5_4_679_0}
}
Dugundji, J.; Granas, A. KKM maps and variational inequalities. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 5 (1978) no. 4, pp. 679-682. http://www.numdam.org/item/ASNSP_1978_4_5_4_679_0/

[1] H. Brézis - L. Nirenberg - G. Stampacchia, A remark on Ky Fan's Minimax principle, Boll. Un. Mat. Ital., (4) 6 (1972), pp. 293-300. | MR 324498 | Zbl 0264.49013

[2] Ky Fan, A generalization of Tychonoff's fixed-point theorem, Math. Ann., 142 (1961), pp. 305-310. | MR 131268 | Zbl 0093.36701

[3] Ky Fan, A minimax inequality and application, Inequalities III Shisha, ed., Academic Press (1972), pp. 103-113. | MR 341029 | Zbl 0302.49019

[4] P. Hartman - G. Stampacchia, On some nonlinear elliptic differential equations, Acta Math., 115 (1966), pp. 271-310. | MR 206537 | Zbl 0142.38102

[5] B. Knaster - C. Kuratowski - S. Mazurkiewicz, Ein Beweis des Fixpunktsatzes für n-dimensionale Simplexe, Fund. Math., 14 (1929), pp. 132-137. | JFM 55.0972.01